Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


A lower bound for the counting function of Lucas pseudoprimes

Authors: P. Erdős, P. Kiss and A. Sárközy
Journal: Math. Comp. 51 (1988), 315-323
MSC: Primary 11B39; Secondary 11Y55
MathSciNet review: 942158
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that there is an absolute constant c such that, for any nondegenerate Lucas sequence, the number of Lucas pseudoprimes not exceeding x is greater than $ \exp \{ {(\log x)^c}\} $ if x is sufficiently large.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11B39, 11Y55

Retrieve articles in all journals with MSC: 11B39, 11Y55

Additional Information

PII: S 0025-5718(1988)0942158-4
Keywords: Pseudoprime, Lucas sequence, Lucas pseudoprimes
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia